# SDR MALA010653

- Difficulty date: August 19, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 933
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2730 CAPT AHRS COMPUTER FAILED AFTER DEPARTURE FROM DTW.  HDG RED FLAG ON LT AND RT EFIS, IN FLIGHT.  XSIDE DATA CLEARED FLAG, BUT EFIS/COMPASS OFF 15 DEGREES.  ALSO FLAG ON RIGHT RMI.  MAINTENANCE CND ON GROUND.  REPLACED NR 1 AHRS COMPUTER FOR PRECAUTION.  P/N 622-6190-113, S/N OFF 933, S/N ON 277.  ALL CHECKS GOOD.
